Bactrim Allergy Medications, Medication Name, Permanent Damage, Ingestion, Uti
I have taken Bactrim on a few different occasions, all with the same bad reaction. I am very prone to getting UTIs, especially after sex. It has been like this for years. One of the first times I got a UTI, I was prescribed Bactrim. There were not ... more »
I have taken Bactrim on a few different occasions, all with the same bad reaction.
I am very prone to getting UTIs, especially after sex. It has been like this for years. One of the first times I got a UTI, I was prescribed Bactrim. There were not really any other side effects except for a small area, about the size of 2 quarters, on the side of my stomach, right below my rib, that turned reddish and itched. I told my doctor about it and he dismissed it, saying it couldn't be bactrim as the cause, he's never heard of it, etc. When I was done with the antibiotic, the "rash" or red area faded slowly, but left a grey mark in it's place that has not gone away in 5 years now and counting. It is PERMANENT DAMAGE from this medication.
I was younger, so I never cared to write down the medication name... later on, I had another UTI and was given Bactrim again. Somewhere during treatment I felt myself itching the same area, I lifted my shirt, and there it was, inflamed again.... again I didn't list it as one of my allergy medications and was prescribed it at least a 3rd time... with the same occurring.
I know for a fact that it was bactrim causing it. It is obvious that the 3 times I took it, the same mark that was caused by bactrim to begin with.. turns red during ingestion of the medication. I do not know why it stays localized to one area and does not spread, I don't know what kind of organs it might have been affecting in that area.. I wish I had a clue because I am very curious...
But bactrim has left a permanent scar on my body, and not only outside, but god knows what it has done inside that has caused this to surface out.